Home Drink & Drugs
Read the community guidelines before posting ✨

Extasy Crystals

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hi i've done pills a few time over the last year and really enjoyed. Had a bit of a freekish experiance last time though. Had some purple spots apearing on my arm about the size of a pin head or maybe a bit smaller. I saw them appearing throughout the night. Anyone know what this could be ? I went really yellow on the face and the body after about 5 pills too. It really scared me off pills but my boyfind has reciently got some MDMA Crystals and i really want to try them this weekend but obviously a little wary. Any advice ? Last time i done pills was November now. Any adive about the Crystals are they better than pills ? I always get a really bad come up on Pills Go all light headed and dizzy for about 20 mins. Fine when i get past it though:crazyeyes

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    some pills can be quite trippy thats probably what you where experiencing....espically after eating 5...MDMA crystals are brilliant i prefer them over pills but they can very trippy also...so if you dont like that dont take to much...but you could always just dab some on your tounge and see how it feels...just start of with small amounts..
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hmm those were some very strange reactions you had, the only think I can think of is you going yellow had something to do with liver damage. Might want to visit the doctors and let them know what happened, so they can give you some sort of health check.

    Mdma crystals are generally much better than pills because they *should* be pure, so you know what you're getting is mdma.
    So many various other drugs turn up in pills these days that you just don't know what you're taking. It's probably under 50% of pills actually contain any mdma, and much much less that are a pure dose of it with nothing else mixed in.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Charley16 wrote: »
    Hi i've done pills a few time over the last year and really enjoyed. Had a bit of a freekish experiance last time though. Had some purple spots apearing on my arm about the size of a pin head or maybe a bit smaller. I saw them appearing throughout the night. Anyone know what this could be ? I went really yellow on the face and the body after about 5 pills too. It really scared me off pills but my boyfind has reciently got some MDMA Crystals and i really want to try them this weekend but obviously a little wary. Any advice ? Last time i done pills was November now. Any adive about the Crystals are they better than pills ? I always get a really bad come up on Pills Go all light headed and dizzy for about 20 mins. Fine when i get past it though:crazyeyes

    I've done a little research on the purple spot phenomena you related, and whilst i havent heard it mentioned too often, it does seem to be a rare side effect of MDMA. the only thing i could come up with quickly is that it is also a side effect of some anti depressant medications which act on seratonin, which ecstasy is also involved with. the warnings for these anti depressants say you should stop using them immediately.
    the yellowness of your skin is also a possible cause for concern. did you have any other side effects like vomitting or pain?
    it may have been the trippy effect but there is also a slight possibility that your use of the drug caused some jaundice which is a symptom of liver problems. there have been some cases of young people using mdma occasionally who suffer from hepatitis after using. the good news is it goes away after stopping the drug.
    my rule of thumb is: if in doubt dont do it!! if you do and it happens again, i would suggest you go to your GP
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hi ya

    The purple spots are not visual they appear on my arm and sometimes my legs. The strange thing is it has only happened over the last year but mainly get on on my leg after a heavy drinking session( it looks like a white pin prick with purple circle around it. ) first time it happened i though i may have been injected in the leg on a night out. But when it happened again i realised it had some connection to drinking too much. I have done pills since last july and was doing them once or twice a week starting with 2 first time and very quickly hoing up to 4 till 4 and half each night. I gradually brought it down till every other weekended for one night but for some reason the last time i done it we had quite a lot of pills in front of us and temptation got the better of me and i had about 7 or even 8 i think. i was quite off my face for sometime. all over the place and totally fucked. thats when i saw one spot show and then the other next to it.

    I really want to do pills again because i have never had it happen before on pills the yellowness or the spots

    Also the next day i did have pains in my side for 3 or 4 hours (felt like when i had a kidney infection before)

    Would you really think i should avoid the pills and mdma from now on then if it could be a serious health threat to me.

    Or Maybe just not be so greedy?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Charley16 wrote: »
    Hi ya

    The purple spots are not visual they appear on my arm and sometimes my legs. The strange thing is it has only happened over the last year but mainly get on on my leg after a heavy drinking session( it looks like a white pin prick with purple circle around it. ) first time it happened i though i may have been injected in the leg on a night out. But when it happened again i realised it had some connection to drinking too much. I have done pills since last july and was doing them once or twice a week starting with 2 first time and very quickly hoing up to 4 till 4 and half each night. I gradually brought it down till every other weekended for one night but for some reason the last time i done it we had quite a lot of pills in front of us and temptation got the better of me and i had about 7 or even 8 i think. i was quite off my face for sometime. all over the place and totally fucked. thats when i saw one spot show and then the other next to it.

    I really want to do pills again because i have never had it happen before on pills the yellowness or the spots

    Also the next day i did have pains in my side for 3 or 4 hours (felt like when i had a kidney infection before)

    Would you really think i should avoid the pills and mdma from now on then if it could be a serious health threat to me.

    Or Maybe just not be so greedy?


    stay of them for a while and see if it clears up....then if it does and you go back on the pills you will know its linked and stay clear of them..
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    stay of them for a while and see if it clears up....then if it does and you go back on the pills you will know its linked and stay clear of them..

    i wouldn't necessarily agree. i don't want to sound a scaremonger, but it certainly sounds like mdma isnt agreeing with you. if you think your kidneys are affected you also have cause for concern as ecstasy is linked with all sorts of kidney problems including renal failure. its relatively straightforward to go and have some tests at your GP for both kidney and liver function. it also sounds like you are quite anxious about your physical condition after taking mdma, so wouldnt necessarily make for a great night anyway!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    never heard of anything like that happening
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I prefer pills!

    I find pills and MDMA to be very different experiences all together.

    Pills make me rush alot, MDMA doesn't really have that effect on me, even lots of it. I just gurn my face off, like music, and feel rather mongish (and look it!).

    Does MDMA contain MDA? (is that what its called?) I read MDA has a more rushy, energetic feel to it. If it doesn't, then maybe that explains why I get a different experience on pills with a little MDA in them, than I do on pure MDMA with none!

    I know pills sometimes come packed with a little speed so that of course could be another explanation.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I've also found on MDMA, that you never really reach a climax. There's no sudden BANG I'm e'ffin on it sensation at all, not for me anyway. It's more a gradual come up.
Sign In or Register to comment.